Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have been having a kinda burning behind my left breastbone, kindly advice

I habe been having a kinda burning behind my left breastbone and somethimes in the middle of my chest for? over a week now...i have severe anxiety and my medicine for that causes dizziness but i have more dizzy than usual and im always getting haot then cold and i often break out in sweats.I have had my heart checked in the past and its been ok my last ekg was in Nov 07 but im wondering if this pain im having could be a sign of a heartattack..with the sweats and all any advice
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Anytime that you have chest pain with dizziness, it is a good idea to get it checked out. It really just sounds like anxiety from the chest pain (which could be any number of things), but it really is better to be safe than sorry. I would call your doc or go to an ER. Hope you feel better soon! Good Luck!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor